# SDR AWXA200300009

- Difficulty date: December 18, 2002
- Submitted: January 6, 2003
- Operation: Air carrier
- Aircraft: N154AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23776
- Aircraft time: 50,501 hours, 36,369 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Web
- Part number: 6516300511
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-16 CHECK HFEC INSPECTION INDICATED A 1/4" CRACK ON BS 178 BULKHEAD WEB, WL 234, RBL 9, AT BUTTON HEAD HILOC FASTENER HOLE. MAINTENANCE REMOVED FASTENER, AND CUTOUT CRACKED AREA OF BULKHEAD WEB AT BS 178, WL 234, RBL 9; PERFORMED A HFEC INSPECTION OF CUTOUT TO VERIFY NO CRACKS EXIST; FABRICATED A FILLER AND REPAIR DOUBLER; AND INSTALLED REPAIR PARTS IAW B737-300 SRM 53-10-08, PG. 265-268, FIG. 209.
